About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 301901, 6 pages
http://dx.doi.org/10.1155/2014/301901
Research Article

Generalized Equilibrium Problems Related to Ky Fan Inequalities

Department of Mathematics, University of Craiova, A. I. Cuza Street, No. 13, 200585 Craiova, Romania

Received 29 October 2013; Accepted 1 January 2014; Published 12 February 2014

Academic Editor: Chong Li

Copyright © 2014 Ionel Rovenţa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study a generalized equilibrium problem by using a nonsymmetric extension of Ky Fan’s inequality. As an application, we present a fixed point type algorithm inspired by a model from Tada and Takahashi (2007).